| Catalog Number |
21-7222-24 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.No problems or issues were identified during the device history record review.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that the adhesive barely or does not adhere to the patient's skin.Catheter needs to be changed almost 4 times a day.No clinical consequence observed.